# SDR HEEA078601

- Difficulty date: April 18, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Part serial: 674
- Condition: Failed
- Location: Autoflight Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTARY ACTUATOR IS STICKING. WILL NOT RELEASE.
